# SDR IPXA2020041554267

- Difficulty date: March 9, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: APB74411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER WING BOX UPPER SKIN HAS CORROSION BETWEEN STR 22 AND FRONT SPAR AND BETWEEN X=-103 TO X=- 110.REPAIRED CORRODED CENTER WING BOX UPPER SKIN BETWEEN STR. 22 AND FRONT SPAR AND BETWEEN X=-103 TO X=- 110 IAW VT-SAA EA 011-5730-01-A8088 REV. I/R AND UPS EO MD11-5730-75860-A. (MAJOR)
